# SDR IPXA2014052183001

- Difficulty date: April 22, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 54,986 hours, 11,249 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB2893502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 1C INSPECTION, RT WING FIXED L/E INNER BEADED DOUBLER CRACKED NEAR XORS 488 - 586.  REPAIRED DOUBLER BETWEEN XOS 584-589 IAW SRM 57-40-02, REPAIR 15 FIG 206.
